UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Finite difference method  Finite moment log stable model  Preconditioner  Rainbow options pricing  Two-dimensional fractional partial differential equation